International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 4, Number 1 (2014)

9 articles

  1. Donoho-Stark Uncertainty Principle Associated with a Singular Second-Order Differential Operator

    Fethi Soltani

    Int. J. Anal. Appl. 4 (2014), 1–10

  2. Newton's Method for Convex Operators and Applications

    Octav Olteanu

    Int. J. Anal. Appl. 4 (2014), 11–20

  3. On the Growth of Iterated Entire Functions

    Dibyendu Banerjee, Nilkanta Mondal

    Int. J. Anal. Appl. 4 (2014), 21–25

  4. On Random Coincidence & Fixed Points for a Pair of Multi-Valued & Single-Valued Mappings

    Pankaj Kumar Jhade, A. S. Saluja

    Int. J. Anal. Appl. 4 (2014), 26–35

  5. On the Behavior near the Origin of a Sine Series with Coefficients of Monotone Type

    Xhevat Z. Krasniqi

    Int. J. Anal. Appl. 4 (2014), 36–44

  6. Convergence Theorems for Asymptotically Quasi-Nonexpansive Type Mappings in Convex Metric Spaces

    G. S. Saluja

    Int. J. Anal. Appl. 4 (2014), 45–57

  7. Approximating Derivatives by a Class of Positive Linear Operators

    Bramha Dutta Pandey, B. Kunwar

    Int. J. Anal. Appl. 4 (2014), 58–67

  8. Coefficient Estimates of Meromorphic Bi- Starlike Functions of Complex Order

    T. Janani, G. Murugusundaramoorthy

    Int. J. Anal. Appl. 4 (2014), 68–77

  9. Solvability of Extended General Strongly Mixed Variational Inequalities

    Balwant Singh Thakur

    Int. J. Anal. Appl. 4 (2014), 78–86